# SDR CALA0600475

- Difficulty date: November 14, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 62,991 hours, 32,474 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546548
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE CORRODED AT STA 747, LBL 4.  THE CORRODED SECTION OF SHEAR TIE WAS CUT OUT AND A NEW SHEAR TIE WAS INSTALLED IAW SRM 53-00-07, REPAIR 3, FIGURE 201.
